# SDR 97ZZZX708

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64688
- Make and model: Cessna 172P
- Aircraft serial: 17275609
- System (JASC): 5520 · Elevator Structure
- Part: Channel
- Part number: 052300129
- Condition: Corroded
- Location: Elev
- Part time: 5,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY TO SEVERE CORROSION, POPPED RIVETS, THROUGHOUT THE ELEV.  CESSNA DID NOT PRIME ANY INTERNAL PARTS DURING MANUFACTURE RESULTING IN AN UNSAFE CONDITION.  REPLACED PART, CLEANED, TREATED AND PRIMED WITH EPOXY PRIMER.  RECOMMEND CESSNA DO LIKEWISE
